# SDR DALA2017081006106

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT LAVATORY SERVICE PANEL. THE  LAVATORY SERVICE PANEL WAS REPLACED IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, AND 51-30-1.
